MAUDE Adverse Event Report: COOK INC FLEXOR BALKIN GUIDING SHEATH; DYB INTRODUCER, CATHETER

COOK INC FLEXOR BALKIN GUIDING SHEATH; DYB INTRODUCER, CATHETER
Model Number G32225
Medical Device Problem Codes Detachment of Device or Device Component (2907); Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
As reported, during preparation for an unknown procedure, the side-arm tubing separated from a flexor balkin guiding sheath's hub while flushing the device.The physician decided not to use the device, and another sheath of the same type was used to complete the procedure.The patient did not require any additional procedures or experience any adverse effects due to this event.
 
Additional Manufacturer Narrative
H3: device evaluation anticipated but not yet begun.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unchanged, or unavailable.Summary of event: as reported, during preparation for an unknown procedure, the side-arm tubing separated from a flexor balkin guiding sheath's hub while flushing the device.The physician decided not to use the device, and another sheath of the same type was used to complete the procedure.The patient did not require any additional procedures or experience any adverse effects due to this event.Corrected information: h6 (annex a).Investigation evaluation: reviews of the complaint history, device history record (dhr), instructions for use (ifu), manufacturing instructions, and quality control procedures were conducted during the investigation.A visual inspection of the complaint device was also conducted.The prior-to-use complaint device was returned to cook for investigation.The side-arm tubing was not separated.A piece of trt tubing, measuring two centimeters in length and 0.09263-inches in diameter, was also returned.The trt tubing matched tubing used during final inspection of the device.A document-based investigation evaluation was performed.A review of the device history record and complaint history found no discrepancies or additional complaints on the final or sub-assembly lots.The customer followed relevant instructions in the ifu (instructions for use).A review of the device master record (dmr) concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.The information provided upon review of the dmr, dhr, ifu, and investigation of the returned device suggests that there is evidence the device was manufactured out of specification; however, cook has concluded that there is no evidence of additional devices manufactured out-of-specification in-house or in the field.Based on the information provided and the results of the investigation, cook has concluded that a manufacturing and quality control deficiency contributed to this event.The risk analysis for this failure mode was reviewed, and no additional escalation was required.The appropriate personnel have been notified, and cook will continue to monitor for similar events.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.

Brand Name
FLEXOR BALKIN GUIDING SHEATH
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key23544138
Report Number1820334-2025-01408
Device Sequence Number21276111
Product Code DYB
UDI-Device Identifier00827002322257
UDI-Public(01)00827002322257(17)280909(10)16775540
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K142829
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG32225
Device Catalogue NumberKCFW-7.0-38-40-RB-BLKN-HC
Device Lot Number16775540
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Supplement Date Received by Manufacturer03/23/2026
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown